... the drive but his penis won't stay errect. What can they do about it? The medicine works for him great other than that. He also takes trazodone hcl 50 mg to help him sleep which also has sexual side effects
My husband and I are both taking Citalopram 20 mg. He is experiencing sexual side effects. he has?
- 30 Sep 2012 by natashab1984
- 1 October 2012
- depression, insomnia, hairy cell leukemia, sleep disorders, generalized anxiety disorder, citalopram, trazodone, side effect, sleep, anxiety and stress, medicine
Hello. trazodone does have a side effect. You can read more about this by looking it up above where the alphabet is.
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Trazodone or citalopram. That he is using two similar meds should be looked into.
trazodone side effects:
Blurred vision; constipation; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; headache; lightheadedness when sitting up or standing; muscle aches or pains; nausea; nervousness; stomach pain; stuffy nose; tiredness.
Less serious side effects of citalopram may include:
drowsiness, tired feeling;
sleep problems (insomnia);
mild nausea, diarrhea, upset stomach, dry mouth;
cold symptoms such as stuffy nose, sneezing, sore throat, cough;
increased sweating or urination, weight changes; or
decreased sex drive, impotence, or difficulty having an orgasm.
Both may cause sexual dysfunction. Call the doctor.
Hi, i just wanted to add, that using these two medications together could be dangerous, and also this combination could possibly contribute to the problem your husband is experiencing I have provided a link:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sleep Disorders - my husband is taking trazondone hcl 100mg for pstd and sleep disorder and has been
Posted 10 Dec 2009 • 5 answers
Posted 21 Nov 2011 • 4 answers
Posted 30 Jul 2012 • 5 answers
Posted 12 Mar 2013 • 3 answers
Posted 3 Feb 2015 • 3 answers